Hi my name is Karen I have a rare orphan autoimmune disorder called "RP" Relapsing Polychondritis, I have been pretty sick now for over 11 months, I am up to 60 MG on the Prednisone and I am on Dapsone and Enbrel Shoots, I never had heart involvment till now, My Echo on 12-1-99 is now showing Tricuspid insufficiency. I am very well educated on my disorder and I go to Harvard sometimes to see a very good Dr for RP, But I feel this is not a good thing (heart prob), I am thinking of coming to the Cleveland Clinic for tretment and to have my heart looked at, what do you think? Can you help me?
Relapsing polychondritis can be a devastating disorder, especially when the cardiovascular system is involved. Tricuspid insufficiency, however, does not always require treatment. If it is severe, medical treatment is first tried, and only if it fails, would surgical options be considered. I agree that further cardiac evaluation makes sense.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.